Blood pressure this question feed

Ajay sah, 9 April 2017 18:27

I have blood pressure since 7 years ...at the age of 18, now my age is 25. continuously i am taking amlodipine 5 mg for 7 years ...bt last 6 month I am taking mukta vati..one tablet daily in evening ....my blood pressure . 130/90 or 126 / 84 .what will I do...should I continue or ..taking mukta vati can effect it or not

Tags: Blood, Pressure
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Blood pressure is more prevalent due to unhealthy lifestyle, stress, obesity, poor nutrition, lack of sleep and in some due to genetic reasons. So it must be treated based on the cause. It can also be seen in some secondary conditions. Please let me know all your reports to guide you further.

Divya Mukta Vati can be continued and monitored with your treating physician. It would be better to have you blood pressure below 130/80mmHg. Please do have regular checkups.

Include garlic, pepper, bottle gourd, bitter gourd, horsegram, turmeric, cinnamon, celery, drum stick leaves and ginger. Reduce excess caffeine, fried foods, sweet, salt, refined flour and spicy food. Try to exercise regularly or do yogasanas like Shavasana, Mandookasana, Paschimottasana, Dhanurasan, Matsyasana and Trikonasana. Pranayamam like Kapala bhati, Anulom-vilom, Brhmari and Ujjayi will be beneficial. Try to control your weight with healthy lifestyle measures.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 11 April 2017 11:14

Latest Replies


thanku for ur reply sir .my all reports seems normal ...no genetic causes ....what will I do further sir ..I do not want to deal with allopathic tablets sir. some of allopathic doctors said that using mukta vati effects the body ..it have a lot of side effects ...what will I do sir.

posted by Guest on 12 April 2017 8:56
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Severe skin problem after pregnancy due to -ve blood group of husband

asked by bunny on 17 February 2010 11:43
i am suffering from sever skin problem after concieving,i have delivered the child.now i am on steroids,my skin problem , boils on skin are no more but, allot of side effects like, high BP, weight gain, ulceritis is there. doctor says it is due to -ve blood group of my husband. i am residing in... Read More
Expert's Advice (Dr.Vijay):- Hello madam, Please give the detailed history of your illness such as time of onset of skin problem and medicine details. so that we can suggest alternative therapies with regards, Dr... Read more

ABOUT INCREASE OXYGEN IN BLOOD

asked by ARY on 30 August 2013 15:08
ADARANIYA GURUJI, ME EK HEART PATIENT HU MUJHE JANM SE HI HEART ME WHOLE THA JISKE KARAN ME JYADA CHAL YA KAM NAHI KAR PATA THA. MENE MUMBAI ME HEART KE TEEN OPERATION KARVAYE HE LEKIN DOCTOR KA KEHNA HE KI PROBLAME JANM SE HI BAHOT BADI THI ISLIYE TAKLIF TO RAHEGI. TEEN OPERATION KARVANE KE BAD BHI AAJ MERE KHOON ME OXYGEN KI MATRA 75% HAI AUR HIMOGLOBIN 21 JO KI JYADA HAI. MERA LAST OPERATION... Read More
1 reply  -  Related Tags: Heart
Expert's Advice (Dr.Vijay):- Hello, After understanding that you had cardiac surgeries, and presently there is oxygen depletion in your body which has to be corrected with medications. Along with some allopath medications which you are already taking, you may consume some ayurvedic medicines such as Amrita Sat and Giloya vati as Guduchi is having cardioprotective property, and helps in treating hematological problems and it.. Read more

Blood Sugar Related ( Diabities)

asked by Ram kishan Gupta on 23 February 2013 17:46
Age-44 Male, Disease complain -I have been suffering from blood Sugar for 8 months. My Fasting is 140 and PP is 180. It is no decreasing less than 140. Plz advive me good medicin. There were no person of Diabities in my family. I have been suffering from minor Psoriases for last 10 years. My wife is suffering from OCD Mental disease last 10 years. Are these all disease will go with the... Read More
Expert's Advice (Dr.Sanjay):- as per your problem your fasting sugar is more .take care of your dinner to be less in sugar products.better to take wheat mix with besan roti no rice and rice products.along with that go for madhunasani vati after your dinner 2tb dailywith regards dr.. Read more

Low blood pressure and kidney failure

asked by nilm32 on 4 September 2014 15:59
dear guruji, My mother's both kidney not work properly, doctor suggested for dialysis but another problem created her blood pressure is very low they shifted in icu 02 days they are waiting b.p normal , can you suggest ayurvedic medicine such type of condition also... Read More
1 reply  -  Related Tags: Kidney, Lbp, Low blood pressure
Expert's Advice (Dr.Ramani):- At this stage, it is necessary that you take the medicines advised by your doctor. It is difficult to prescribe medicines without knowing kidney function tests like GMR. Dialysis is usually advised when the kidney function is very poor Please let me know the results to guide you further. Low blood pressure compromises the blood flow to the vital organs which may lead to complications with cornary.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.